| Model Number |
CD1215-36Q |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient presented for a routine clinic follow-up.The implantable cardioverter defibrillator exhibited battery longevity anomaly with a charge time of 15.3 seconds.No intervention was performed.The patient was stable and would continue to be monitored.